# SDR ASAA2021060635078

- Difficulty date: June 6, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 53,667 hours, 18,640 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750123
- Condition: Cracked
- Location: Bs 727-757 Rbl13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT RH CARGO TRACK CRACKED AT STA 727I AND 727J. GROUNDED - YES. REPAIRED AFT CARGO RH TRACK STA 727 +10" TO STA 727 IAW 737-800 SRM 53-00-53-2R-3.
